Hokkaido Mathematical Journal

Change of variables for weighted Hardy spaces on a domain

Akihiko MIYACHI

Full-text: Open access

Abstract

A generalized version of weighted Hardy spaces on a Euclidean domain is introduced and it is proved that the spaces are transformed to the same kind of spaces by certain smooth change of variables. Some related properties of the spaces, including a modified form of atomic decomposition, and some examples are also given.

Article information

Source
Hokkaido Math. J., Volume 38, Number 3 (2009), 519-555.

Dates
First available in Project Euclid: 18 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1258553975

Digital Object Identifier
doi:10.14492/hokmj/1258553975

Mathematical Reviews number (MathSciNet)
MR2548234

Zentralblatt MATH identifier
1186.42011

Subjects
Primary: 42B30: $H^p$-spaces
Secondary: 46E99: None of the above, but in this section

Keywords
weighted Hardy space conformal mapping

Citation

MIYACHI, Akihiko. Change of variables for weighted Hardy spaces on a domain. Hokkaido Math. J. 38 (2009), no. 3, 519--555. doi:10.14492/hokmj/1258553975. https://projecteuclid.org/euclid.hokmj/1258553975


Export citation